# SDR DJFA2005089

- Difficulty date: May 5, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N722TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258322
- Aircraft time: 7,547 hours, 4,532 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 258ES16F1A
- Condition: Bent
- Location: Lt Pylon
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING OUT OF 11,000 FT FOR 23,000 FT, AIRCRAFT MADE AN IMMEDIATE LEFT BANK/YAW OF 35 DEGREES AND THE AUTO-PILOT DISCONNECTED.  AIRCRAFT WAS HAND FLOWN TO STRAIGHT AND LEVEL AND CREW DECLARED AN EMERGENCY.  THE CREW REPORTED THAT THE AIRCRAFT WAS FISH TAILING WHEN FLAPS AND GEAR WERE SELECTED.  AIRCRAFT HAD RETURNED TO KCHA AND MADE AN UNEVENTFUL LANDING.  FOLLOWING LANDING, THE CREW DISCOVERED THAT A LEFT ENGINE PYLON LOWER INSPECTION PANEL WAS BENT BACK AND DAMAGED.  MAINTENANCE REPLACED THE BENT INSPECTION PANEL.  AIRCRAFT WAS RETURNED TO SERVICE.
